MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-11073-001
Medical Device Problem Codes Leak/Splash (1354); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user received a pump error alarm from their twiist automated insulin delivery (aid) system that they were unable to resolve.Upon removing the cassette, the user's caregiver observed moisture inside the pump and stated that it smelled like insulin.The user reverted to their backup insulin therapy while awaiting a replacement twiist pump.
 
Additional Manufacturer Narrative
Cassette (b)(6) was returned and verified to be in use at the time of the event.During investigation testing, a cassette leak was confirmed.Upon disassembly, a deformation of the measurement valve edge was confirmed, consistent with the observed leakage.The deformation was determined to be associated with a manufacturing process.The contract manufacturer was notified of the investigation findings and will continue to monitor the issue.Upon disassembly of returned twiist pump, serial number (b)(6), fluid ingress was confirmed.The observed ingress was consistent with the leak identified in the returned cassette, as well as the reported pump error alarm.--- the current version of the twiist automated insulin delivery (aid) system user guide provides information regarding system alarms and the recommended actions associated with them.Users are also instructed to have a backup insulin therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50601164
Report Number3016798778-2026-00421
Device Sequence Number18819182
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431(17)261209
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight294 LB